Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

In surgical menopause and also have osteoporosis. Had a fall and having lower back pain. Should I seek medical attention?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
I am 44 and am in surgical menopause and also have osteoporosis. I had a fall today and now have severe lower back pain radiating up the side of my spine. No sure if I need to seek medical attention or hold off for a few days
Posted Wed, 13 Nov 2013 in Bones, Muscles and Joints
Answered by Dr. Saurabh Gupta 1 hour later
Brief Answer:
There is quite chance of fracture

Detailed Answer:

Thanks for your query.

As you are in menopause and having osteoporosis and after fall you have severe back pain, there is quite chance of fracture.
So I suggest you to go for a x-ray of involved area and consult an orthopaedician for proper examination and management .
Meanwhile take complete bed rest. You can take ibuprofen(motrin) to reduce pain and inflammation.

Hope this will helps you. Let me know if you have any more concern.

Take care.
Warm regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor